# SDR ASAA2017111422560

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,683 hours, 8,887 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FMC FAILED DURING CRUISE WITH THE VTK FLAG. SYSTEM CAME BACK BY ITSELF AFTER ONE MINUTE. ACFT GROUNDED.  ACCOMPLISHED FMS OPS TEST IAW AMM 34-61-00. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
